# SDR UALA2012022801215

- Difficulty date: February 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,735 hours, 21,882 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTS DOOR 2L HAS LOUD SQUEAL.  THIS LEAK IS BECOMING CHRONIC AND PREVIOUS LM3088 CALLOUT REQUEST DOOR SEAL RPL.  APPLIED REN TO DOOR SEAL AREAS THAT LEAKED.  PRESSURIZED AIRCRAFT NO LEAKS AND OR SQUEALS.
